Jump to content

Search the Community

Showing results for tags 'MAOI'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. Hi, I've read many people's stories on here and have found them to be strikingly similar to my experience with protracted withdrawal. I took nardil 60 mgs. for close to thirty years and found it had a real effect on my low mood and ability to socialize. In February of 2020 I discovered that nardil was put on permanent back order. This resulted in too rapid a taper and subsequent suffering with anxiety, depression social anhedonia, depersonalization....you name it. In hindsight the years I was on this med seem less productive to me than I may have realized while stil
  2. Hey Warriors! I’m approaching 3 months tapering off Pregabalin, reducing 1-2mg/day using water titration. Today marks -80mg, or 520mg down from 600mg/day. And the day I found this forum. Feeling constant sadness most days, with some energy and a few happy moments here and there. Sleep has been erratic, it affects me badly to be so tired all the time. I’ve got appointments next week: - Julia Ross Nutritional Consultant for Amino acid therapy - New GP To get referral to Psychiatrist Three other meds to come off after this. The order I’m hop
  3. Hi, (this might be long, triggering, depressing or anxiety provoking, self loathing and more just wanted to give a heads up) I have not been in a good mental place since a young age but has got worse over time. I finished school and started to decline, still trying but eventually I guess I either succumbed or gave up, or maybe it was inevitable, but I pretty much became housebound ever since. It is not agoraphobia in the sense. I can and do leave the house, but it is rare and maybe 10mins a day. Main reason is Social anxiety, depression and just awful self esteem. I don
  4. Hi everyone, I just tired to write an intro but it was awful and getting worse so I'm starting over. I took Nardil/phenelzine 60mg for very close to a year. It worked better than anything else ever has for my depression, but eventually the side effects finally became intolerable and I decided to get off of it. The medical literature says you can just stop taking it. My Dr and I decided instead to taper. The initial tapering attempt was to reduce dosage by half for a couple of weeks, then another half and finally nothing. I made it 3 days on the 30mg dose before I had to
  5. Hi guys, I'm a 24 year old french guy suffering from what I believe to be PSSD. Here's my story: Late 2012 - I was diagnosed with depression and went on citalopram for 1 month, followed by Cymbalta for 1 month. The meds slightly numbed my penis, even after discontinuation. 2013 - I went on different meds that made no impact on my depression nor sex drive, as they don't target serotonin (Abilify, Valdoxan, Solian, Wellbutrin, Lamictal). Only spent a handful of weeks on any given one of these. My penis was still slightly numbed by mid-2013, from the initial S(N)RIs. I then took
  6. My name is Chris. Long time lurker, first time poster.. I am currently tapering off of Nardil after 3 years of use. This may make my story a bit unique as it is an old MAOI antidepressant which is not used very often these days. However, my path to Nardil was littered with various SSRI's, Tricyclics, and other psych meds. As rare as MAOIs are, I was still hoping to find some guidance or experiences related to MAOI withdrawal. I'm bummed how little information is here or anywhere on the internet. I attempted to taper off of Nardli last summer going from 45mg to 0mg in about 3 months.
  7. Dear sir/madam, I'm 50. Since childhood I suffered from symptoms of ocd, axiety, intrusive thoughts. In 1987, age 20, I was diagnosed and given clomipramine after experiencing acute panic attack, since then I switched to many other trycyclics along with bezodiezepines. In 1988 I was treated with ECT as well. In 1991 I was given fluoxetine along with clomipramine and dexfenfluramine(isomeride)plus cognitive behavioural therapy(exposer therapy), for a couple of months I was also given phenelzine(Maoi) in 1996, symptoms and disturbance hardly improved, bouts of panic attack returned a
  8. I am 66 yrs old. I had TMS treatments Dec 2015 due to an upcoming elective knee surgery and the hospital/anathesiologist would not do the surgery while on Nardil due to possible drug interactions. After 35 TMS treatments I started tapering following my doctor's taper schedule of reducing 1/2 pill (7.5 mg) every 5-7 days. I stopped it Feb 10, 2016. My long term dose was alternating 30mg w 37.5 mg every other day. According to this site I tapered way too quickly but my psychiatrist says the taper was not rushed. It's been an ordeal. I did not know that I would experience all of the
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy